Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2003, Issue 26, Pages 1645-1661
http://dx.doi.org/10.1155/S0161171203206098

The Kneser property for abstract retarded functional differential equations with infinite delay

Departamento de Matemática, Universidad de Santiago, Casilla 307, Correo 2, Santiago, Chile

Received 18 June 2002

Copyright © 2003 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

We establish existence of mild solutions for a class of semilinear first-order abstract retarded functional differential equations (ARFDEs) with infinite delay and we prove that the set consisting of mild solutions for this problem is connected in the space of continuous functions.